Premium CBG Hemp Flower | 100% Organic

Let’s be real, all legal drugs have health risks. But according to Open Access Government, “the general consensus among professionals and even the World Health Organization, is that even in extremely large doses, cbd cream and CBG is likely to cause extreme drowsiness, lethargy, upset stomach, nausea and diarrhea and other unpleasant, disorienting side effects, not death.”

According to Open Access Government, “the general consensus among professionals and even the World Health Organization, is that even in extremely large doses, all three main forms of cbd cream, CBG and CBN (full-spectrum, broad-spectrum and isolate) are likely to cause extreme drowsiness, lethargy, upset stomach, nausea and diarrhoea and other unpleasant, disorienting side effects, not death.” So there you have it, you can’t overdose on CBG. What about a CBG with THC overdose? Still no. Even full-spectrum CBG or marijuana with high amounts of THC “will not cause a person to overdose in the traditional sense,” says WebMD.

(Visited 1 times, 1 visits today)